# SDR AALA980442

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MANTENANCE, EMERGENCY EXIT LIGHTS IN CABIN WOULD NOT ILLUMINATE.  REPAIRED TWO OPEN CIRCUITS IN EMERGENCY EXIT LIGHT SYSTEM ZONE 'A'.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
